# SDR ASAA2012092892968

- Difficulty date: September 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,968 hours, 6,938 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 1 Generator
- Component: Generator
- Component part number: 761574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG IDG DELTA P INDICATOR RED BUTTON EXTENDED.  ACCOMPLISHED FIM TASK 24-11-00-810-803, T/CS 78273000 & 78424000 C/W.  REMOVED NR 3 FROM DPI RESET COUNTER DECAL.  DPI RED BUTTON RESET AND REMAINED RETRACTED AFTER ENGINE RUN.  ETOPS GROUND VERIFICATION SUCCESSFUL.  R & R NR 1 IDG REF MM 24-11-11.  OPS & LEAK CHECKED GOOD. IAW MM 24-11-11-090-801C3, NO DEBRIS NOTED.
